# SDR UIEA2019100325628

- Difficulty date: October 2, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,286 hours, 19,000 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE.   REMOVED AND REPLACED L/H RAM AIR EXHAUST DOOR ACTUATOR IAW AMM 21-53-02, NO HELP.  FURTHER T/S REQ. REMOVED AND REPLACED R27, LT PACK AUTO/MANS RELAY IAW SWPM 20-81-18. OPS CHECKED GOOD.
